Annals of the West University of Timisoara: Mathematics and Computer Science (Dec 2019)

Stability by fixed point theory of impulsive differential equations with delay

  • Berrezoug Halimi,
  • Losada Jorge,
  • Nieto Juan J.,
  • Ouahab Abdelghani

DOI
https://doi.org/10.2478/awutm-2019-0012
Journal volume & issue
Vol. 57, no. 2
pp. 18 – 33

Abstract

Read online

In this paper we ensure that for some class of impulsive differential equations with delay the zero solution is asymptotically stable by means of fixed point theory.

Keywords